# SDR QXEA200700689

- Difficulty date: April 28, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 14,104 hours, 10,175 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Dirty
- Location: Overhead Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - AFTER REACHING CRUISE ALTITUDE, A MLG BAY OVERHEAT WARNING CAME ON FOLLOWED BY A BAY OVERHEAT CAUTION.  THEY WENT OUT, THEN THE MLG BAY CAUTION CAME BACK ON AND STAYED ON.  ALL BTMS INDICATIONS GREEN.  RAN CHECKLIST AND MLG BAY OVERHEAT WENT OUT AND STAYED OUT.  MAINTENANCE FOUND NO FAULTS IN HISTORY.  CLEANED AND RESEATED CONNECTORS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
